Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A local spectral theory for operators. V. Spectral subspaces for hyponormal operators

Author: Joseph G. Stampfli
Journal: Trans. Amer. Math. Soc. 217 (1976), 285-296
MSC: Primary 47B20; Secondary 47A15
MathSciNet review: 0420325
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the first part of the paper we show that the local resolvent of a hyponormal operator satisfies a rather stringent growth condition. This result enables one to show that under a mild restriction, hyponormal operators satisfy Dunford's C condition. This in turn leads to a number of corollaries concerning invariant subspaces. In the second part we consider the local spectrum of a subnormal operator. The third section is concerned with the study of quasi-triangular hyponormal operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B20, 47A15

Retrieve articles in all journals with MSC: 47B20, 47A15

Additional Information

Keywords: Hyponormal operator, subnormal operator, local spectrum, local resolvent, quasi-triangular operator
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society